MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSO® NAV ECO CATHETER; CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Model Number D134901
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a lasso® nav eco catheter and a sterilization compromised issue occurred.It was reported that the product reached the hospital with suspected sterility violation.The sticker protecting the box has been damaged.No patient involved.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.The event was assessed as mdr reportable for a sterilization compromised issue.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 08-may-2023.Without any box damage, only sticker protecting was damaged.It was delivered with damage of the protecting sticker.No physical damage to the outer box or packaging.The device was secured properly in the tray.The device was not used on the patient.The additional information also stated that a picture was provided; however, no picture attached in the complaint file.Therefore, additional attempts have been made to obtain clarification to this discrepancy.However, no further information has been made available.The bwi product analysis lab received the device for evaluation 19-may-2023.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
In the 3500a follow-up #1 it was reported that in the additional information it stated that a picture was provided; however, no picture was attached in the complaint file.Therefore, additional attempts had been made to obtain clarification to this discrepancy.However, no further information had been made available.Additional information was received on 13-jun-2023 stating that the product was returned for evaluation and therefore, they could not provide any picture of it.The device evaluation was completed on 20-jun-2023.It was reported that a patient underwent an ablation procedure with a lasso® nav eco catheter and a sterilization compromised issue occurred.The device was returned to biosense webster (bwi) for evaluation.A visual inspection evaluation of the returned device was performed following bwi procedures.Visual analysis revealed no anomalies or damage on the package of the tray, the seal of the pouch was closed in good condition with normal marks of manipulation.No other anomalies were observed that could compromise the sterilization.A manufacturing record evaluation was performed for the finished device batch number, and no internal actions were identified.The issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the usage of the device that compromised its performance.As part of biosense webster¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4) during an internal review on 13-sep-2023, this reported event was reassessed to not reportable as the sterile barrier was intact and low risk to the patient.

Brand Name
LASSO® NAV ECO CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key16882696
Report Number2029046-2023-00973
Device Sequence Number15269420
Product Code DRF
UDI-Device Identifier10846835009651
UDI-Public10846835009651
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K113213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model NumberD134901
Device Catalogue NumberD134901
Device Lot Number30889651L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer05/08/2023
06/13/2023
09/13/2023
Initial Report FDA Received Date05/05/2023
Supplement Report FDA Received Date06/02/2023
07/10/2023
10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown